# SDR REXA2014051500450

- Difficulty date: May 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 28,198 hours, 24,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMER EXIT SIGN FELL DOWN EN ROUTE.  DEFERRED AISLE EMER EXIT SIGN IAW NEF C6 IAW MOC CONT 005170 MOC INITIAL SF ENTERED IN MM02.
